# SDR DALA2025030401679

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N885DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31996
- Aircraft time: 21,660 hours, 8,205 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3885, L1 WINDOW ARCING AND CRACKED ENROUTE TO PDX. CORRECTIVE ACTION: REPLACED NBR 1 WINDOW AND AS A PRECAUTION REPLACEDD NBR 1 WINDOW HEAT CONTROL UNIT. (LP 5695704)
